# SDR DL76G991256

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0581416
- Condition: Failed
- Location: Cabin
- Component: 0581416
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR REPORTED IN CABIN BY PASSENGER.  RAN PACKS AND INSPECTED AREA, PRESSURIZED AC AND INSP B-BIN AREA, PULLED DOWN CEILING PANELS AND ALL CKS OK.  REPLACED 4 LIGHT BALLAST AS PRECAUTION, ALL CKS OK.
